Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Greg's Blog

  • entries
    117
  • comments
    10
  • views
    39523

Moisturize!

Stoper54

180 views

Day 109 or Only 41 Days Left

Small blemishes on my right cheek.

I've been smothering my face with moisturizer over the last week, after only using a little bit earlier in my treatment. I have noticed a massive improvement in the redness of my face. Every morning, I finish my shower and while my face is dripping I plop moisturizer on it. It takes about five minutes for my face to absorb all the moisturizer. In the past, my face would become red and sunburn-liked by noon but now the red feeling is limited and I think it is a result of the extra moisturizer. If you are having serve red dry skin try to apply extra moisturizer.

Side effects: Chapped lips and red skin.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×